# SDR PNSA980602

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28KE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152049
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbo Charger
- Part number: 4091709001
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

POWER FLUCTUATION ON LT ENGINE DURING CRUISE.  RETURNED TO AIRPORT.  REPLACED TURBO CHARGER.
